Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 32, NWS Norman, OK

May 29, 2016Archer County, Baylor County, Texas

NWS Norman, OK issued this flash flood warning at May 29, 2016, 1:21 AM CDT for Archer County, Baylor County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 1:21 AM CDT (06:21 UTC)
Expired
May 29, 2016, 4:15 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Archer County, TX, Baylor County, TX

The radar

The Altus AFB radar (KFDR), 80 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3189 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1372 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

369 
WGUS54 KOUN 290621
FFWOUN
TXC009-023-290915-
/O.NEW.KOUN.FF.W.0032.160529T0621Z-160529T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL BAYLOR COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL 415 AM CDT
    
* AT 117 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN EAST OF MABELLE TO WEST OF DUNDEE. UP TO THREE INCHES
  OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAKE KICKAPOO AND MABELLE. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3372 9874 3349 9878 3356 9893 3364 9915
      3372 9912

$$

MAHALE
2 follow-up statements
558 
WGUS74 KOUN 290802
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
302 AM CDT SUN MAY 29 2016

TXC009-023-290915-
/O.CON.KOUN.FF.W.0032.000000T0000Z-160529T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYLOR TX-ARCHER TX-
302 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
EAST CENTRAL BAYLOR AND SOUTHWESTERN ARCHER COUNTIES...

AT 254 AM CDT...DOPPLER RADAR INDICATED WIDESPREAD THREE TO FOUR
INCHES OF RAIN HAVE FALLEN EAST AND SOUTHEAST OF MABELLE. ISOLATED
AMOUNTS OF UP TO FIVE INCHES MAY HAVE FALLEN IN SOME LOCATIONS. THE
RAIN HAS ENDED ACROSS THE REGION. HOWEVER...FLASH FLOODING IS STILL
POSSIBLE FOR THE NEXT HOUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MABELLE AND LAKE KICKAPOO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3372 9874 3349 9878 3356 9893 3364 9915
      3372 9912

$$

MAHALE
588 
WGUS74 KOUN 290911
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
411 AM CDT SUN MAY 29 2016

TXC009-023-290920-
/O.EXP.KOUN.FF.W.0032.000000T0000Z-160529T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYLOR TX-ARCHER TX-
411 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING FOR EAST CENTRAL BAYLOR AND SOUTHWESTERN
ARCHER COUNTIES WILL EXPIRE AT 415 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3372 9874 3349 9878 3356 9893 3364 9915
      3372 9912

$$

MAHALE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:36 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 28, 11:36 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1136 PM CDT SAT MAY 28 2016

.AVIATION...29/06Z TAF ISSUANCE...
Tricky aviation forecast ahead. Expect VFR conditions to prevail,
at least through the morning hours for most sites. Scattered thunderstorms
will continue across western north Texas and slowly lift northward
into far southwestern Oklahoma through the evening. In the early
morning, some light fog may develop across portions of central and
northwestern Oklahoma, impacting KOKC/KOUN/KGAG/KWWR. At the same
time, expect MVFR ceilings to gradually increase from the
northwest, with scattered thunderstorm chances increasing through
the morning into the afternoon across much of the region.

Kurtz

&&

.PREV DISCUSSION... /issued 728 PM CDT SAT MAY 28 2016/

UPDATE...
Made some minor adjustments to POPS tonight and tomorrow morning.

DISCUSSION...
Convection has started a bit earlier than most of the Hi Res
models have, so we may see some isolated rain and thunder in
western north Texas before sunset. Overnight and into tomorrow
morning, confidence is low for showers and storms, especially as
Hi Res models show little to no convection. Kept some 30s in the
northwest where the NAM is more aggressive with precipitation.

Day

PREV DISCUSSION... /issued 605 PM CDT SAT MAY 28 2016/

AVIATION...29/00Z TAF ISSUANCE...
VFR conditions are expected to prevail at all sites through the
first six hours of the period. Increasing cloud cover will develop
overnight, from west to east across the region, as a weak upper
level low pressure system moves in from the west. Scattered
thunderstorms may develop through the morning hours; most likely
impacting airfields across portions of western Oklahoma and as far
south as the Red River. In response, ceilings and visibility will
decrease, most likely to MVFR, with periods of IFR possible.

Kurtz

PREV DISCUSSION... /issued 325 PM CDT SAT MAY 28 2016/

DISCUSSION...
Heavy rain potential will be the main impact the next several
days...culminating Tuesday into Wednesday with strong frontal
intrusion and cooler/drier weather thereafter. Two areas to watch
this evening and tonight will be potential for storms to form well
to our southwest and on the high plains of eastern New Mexico.
Both areas...or remnants of...could affect western north Texas and
Oklahoma overnight and Sunday. With moisture return and low
amplitude southern stream s/wvs tomorrow into Monday/Tuesday,
relatively high pops will continue with in the forecast with
daily thunderstorm/MCS activity likely. there are fairly diverse
solutions on details of timing and location of this thunderstorm
activity. this diversity will preclude a flood watch with this
issuance but highest rainfall amounts appear to be most likely
over the southern portions of Oklahoma and western north Texas.
This will be approached each shift and when better consistency in
model output and confidence increases, watches may be issued. with
all of that being said...most widespread and heavy rainfall will
likely be seen Tuesday into Wednesday with slow frontal passage.
Severe weather likely accompany this activity.

Severe weather potential appears to be increasing for Sunday and
Sunday night with possible MCS intrusion across mainly western
Oklahoma. Although some guidance suggest an early timing,
westward extension of dryline and need for diurnal heating to help
with initiation, current thinking is that it will be mainly an
evening and overnight event for much of the CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  83  65  82 /  20  40  40  40
Hobart OK         65  84  64  83 /  20  50  60  40
Wichita Falls TX  67  86  65  84 /  30  40  60  30
Gage OK           61  82  61  82 /  20  60  40  30
Ponca City OK     63  83  64  81 /  10  50  30  50
Durant OK         68  85  67  83 /  20  20  40  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

14/04/04
Hazardous weather outlook, May 29, 12:38 AM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT SUN MAY 29 2016

OKZ004>048-050>052-TXZ083>090-300545-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1238 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS NEARLY ALL OF THE
WESTERN TWO-THIRDS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.IMPACTS....
THE PRIMARY HAZARDS WILL BE QUARTER TO HALF DOLLAR SIZE HAIL AND
60 MPH WINDS.

.HEAVY RAIN...
SOME OF THE THUNDERSTORMS WILL HAVE HEAVY RAINFALL THAT COULD
CAUSE LOCALIZED FLOODING.

.DISCUSSION...
STRONG TO SEVERE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
THE OVERNIGHT HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP IN NORTHWEST OKLAHOMA LATER THIS MORNING. THESE SHOWERS
AND THUNDERSTORMS MAY DEVELOP INTO A COMPLEX THAT COULD SHIFT
SOUTHEASTWARD INTO CENTRAL OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY. THERE IS A
SLIGHT RISK OF SEVERE STORMS IN WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS ON SUNDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS
IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY. STRONG
STORMS WILL ALSO BE POSSIBLE TUESDAY AND WEDNESDAY.

.HEAVY RAIN...
THERE WILL ALSO BE A CONTINUING CHANCE OF HEAVY RAINFALL WITH THE
THUNDERSTORMS EACH DAY FROM SUNDAY THROUGH WEDNESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MAHALE

In the hours before

Special weather statement, May 29, 12:00 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT SUN MAY 29 2016

OKZ045-TXZ090-290530-
JEFFERSON OK-CLAY TX-
1200 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON AND
NORTHEASTERN CLAY COUNTIES UNTIL 1230 AM CDT...

AT 1158 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF TERRAL...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3366 9812 3393 9821 3415 9789 3395 9772
      3394 9776 3391 9776 3392 9778 3389 9779
      3389 9780 3386 9783 3385 9787 3389 9798
      3367 9798
TIME...MOT...LOC 0458Z 241DEG 30KT 3382 9800

MAD
Special weather statement, May 29, 12:02 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CDT SUN MAY 29 2016

TXZ089-290530-
ARCHER TX-
1202 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARCHER COUNTY UNTIL
1230 AM CDT...

AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
LAKE KICKAPOO...MOVING NORTH AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3342 9872 3350 9895 3375 9891 3369 9860
TIME...MOT...LOC 0501Z 196DEG 17KT 3355 9882

MAD
Special weather statement, May 29, 12:30 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1230 AM CDT SUN MAY 29 2016

TXZ089-290615-
ARCHER TX-
1230 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARCHER COUNTY UNTIL
115 AM CDT...

AT 1229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE KICKAPOO...
MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3353 9892 3383 9893 3384 9864 3351 9874
TIME...MOT...LOC 0529Z 184DEG 13KT 3364 9882

MAD
Special weather statement, May 29, 12:38 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT SUN MAY 29 2016

OKZ045-050-290615-
LOVE OK-JEFFERSON OK-
1238 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOVE AND
SOUTHEASTERN JEFFERSON COUNTIES UNTIL 115 AM CDT...

AT 1236 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OSCAR...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3392 9790 3410 9757 3407 9756 3407 9751
      3405 9747 3393 9740 3390 9759 3392 9760
      3395 9759 3399 9767 3398 9770 3394 9773
      3393 9776 3392 9776 3392 9778 3389 9778
      3390 9780 3386 9783
TIME...MOT...LOC 0536Z 242DEG 25KT 3396 9769

MAD
Special weather statement, May 29, 1:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
114 AM CDT SUN MAY 29 2016

OKZ039-045-046-290645-
CARTER OK-JEFFERSON OK-STEPHENS OK-
114 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
NORTHEASTERN JEFFERSON AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 145
AM CDT...

AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
RINGLING...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3412 9767 3426 9777 3451 9744 3439 9735
      3438 9735 3438 9734 3423 9723
TIME...MOT...LOC 0612Z 237DEG 21KT 3425 9762

MAD
Special weather statement, May 29, 1:16 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
116 AM CDT SUN MAY 29 2016

OKZ045-046-050-290645-
CARTER OK-LOVE OK-JEFFERSON OK-
116 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 145 AM
CDT...

AT 114 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
WILSON...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3391 9747 3392 9749 3390 9755 3390 9759
      3392 9760 3395 9759 3398 9763 3411 9767
      3424 9720 3410 9713 3393 9710 3389 9745
TIME...MOT...LOC 0614Z 250DEG 22KT 3405 9740

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:50 PM CDTSpecial Weather StatementOUNKnox40 min
May 28, 8:27 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox48 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Knox49 min
May 28, 9:20 PM CDTSpecial Weather StatementOUNClay25 min
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNClay33 min
May 28, 9:58 PM CDTSpecial Weather StatementOUNArcher, Baylor32 min
May 28, 10:03 PM CDTSpecial Weather StatementOUNClay27 min
May 28, 10:32 PM CDTSpecial Weather StatementOUNArcher28 min
May 28, 10:37 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita38 min
May 28, 11:08 PM CDTSpecial Weather StatementOUNClay37 min
May 28, 11:18 PM CDTSevere Thunderstorm WarningOUNArcher, Clay42 min
May 28, 11:46 PM CDTSpecial Weather StatementOUNClay29 min
May 28, 11:49 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox26 min
May 29, 12:02 AM CDTSpecial Weather StatementOUNArcher28 min
May 29, 12:08 AM CDTSevere Thunderstorm WarningOUNArcher22 min
May 29, 12:27 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor33 min
May 29, 12:30 AM CDTSpecial Weather StatementOUNArcher45 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor50 min
May 29, 1:09 AM CDTAreal Flood AdvisoryOUNArcher, Baylor3 hr
May 29, 1:22 AM CDTSpecial Weather StatementOUNBaylor23 min
May 29, 1:27 AM CDTSpecial Weather StatementOUNBaylor33 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningOUNArcher46 min
May 29, 1:36 AM CDTSpecial Weather StatementOUNArcher24 min
May 29, 1:53 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor37 min
May 29, 2:02 AM CDTSpecial Weather StatementOUNBaylor28 min
May 29, 2:14 AM CDTSpecial Weather StatementOUNArcher31 min
May 29, 4:08 PM CDTSpecial Weather StatementOUNFoard37 min
May 29, 4:45 PM CDTSpecial Weather StatementOUNFoard, Hardeman30 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman43 min
May 29, 5:23 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman52 min
May 29, 5:29 PM CDTAreal Flood AdvisoryOUNFoard, Hardeman, Wilbarger3 hr
May 29, 5:31 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman44 min
May 29, 5:41 PM CDTSevere Thunderstorm WarningOUNFoard49 min
May 29, 5:49 PM CDTFlash Flood WarningOUNFoard, Hardeman3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger43 min
May 29, 6:30 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox30 min
May 29, 6:48 PM CDTFlash Flood WarningOUNBaylor, Foard, Knox, Wilbarger4 hr
May 29, 6:56 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger49 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.